Communications in Mathematical Physics

Analyticity and global existence of small solutions to some nonlinear Schrödinger equations

Nakao Hayashi and Saburou Saitoh

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 129, Number 1 (1990), 27-41.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104180643

Mathematical Reviews number (MathSciNet)
MR1046275

Zentralblatt MATH identifier
0705.35132

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35A05

Citation

Hayashi, Nakao; Saitoh, Saburou. Analyticity and global existence of small solutions to some nonlinear Schrödinger equations. Comm. Math. Phys. 129 (1990), no. 1, 27--41. https://projecteuclid.org/euclid.cmp/1104180643


Export citation